MAUDE Adverse Event Report: BARD ACCESS SYSTEMS LEONARD 10 FR DUAL-LUMEN CV CATHETER, WITH SURECUFF TISSUE INGROWTH CUFF, 54CM; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS LEONARD 10 FR DUAL-LUMEN CV CATHETER, WITH SURECUFF TISSUE INGROWTH CUFF, 54CM; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number 0600634
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device remains in the patient.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
Per ms&s, the patient's husband stated his wife had a leonard catheter inserted last spring for tpn and lipids.He said that both lumens have been working well until two days ago when the white lumen became sluggish.The husband recalled that they were not taught to aspirate and check blood return prior to the start of the tpn or lipids.On (b)(6) 2017: the husband reported that, "the doctors found a crimp in the line where it enters the skin, and consequently a small rupture in the sluggish lumen.¿.

Brand Name
LEONARD 10 FR DUAL-LUMEN CV CATHETER, WITH SURECUFF TISSUE INGROWTH CUFF, 54CM
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7179595
Report Number3006260740-2017-02392
Device Sequence Number164708
Product Code LJS
UDI-Device Identifier00801741051968
UDI-Public(01)00801741051968
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K830233
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Patient Family Member or Friend
Type of Report Initial
Report Date (Section B) 01/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0600634
Device Catalogue Number0600634
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1